# SDR HNAA2021013000031

- Difficulty date: January 27, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,758 hours, 32,792 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Fault Message
- Location: Bled Push Button
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, D

## Discrepancy

UPON ENTERING ICING CONDITIONS MESSAGES BLEED 2 VALVE FAIL, WING A/I FAIL AND ICE COND A/I INOPERABLE APPEARED ON EICAS.  R & R BLEED 2 PUSH BUTTON SWITCH, IAW AMM 20-13-04.  PERFORMED OPERATIONS CHECK, IAW AMM 71-00-81-910-801-A/200.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
